# SDR AALA201508229003

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 49,406 hours, 18,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN ROW 9 BROKEN.  R & R ROW 9 EMER EXIT SEAT LIGHT ASSEMBLY IAW AMM 33-51-19.  OPERATIONS CHECKED OK.
